Log In Sign Up

Bleeding issues with Implanon?


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 24th, 2012, 07:52 PM
Veteran
Join Date: Aug 2010
Posts: 265
I've had the Implanon implant for a little over 2 years now so my body is definitely used to it by now. The issue I'm having is that I've been having a "period" for a month now! It started on Christmas and still hasn't stopped. I understand that irregular spotting is a side effect of this method but it just recently started being a constant month long (or longer) issue! Has anyone else had this problem? I'm not really sure if this is what the dr meant when she said random spotting. Its very very annoying especially since I wear khaki pants 5 days a week for work. I hate constantly having to worry if I've leaked (sorry if that's TMI). :-/
Reply With Quote
  #2  
January 30th, 2012, 08:04 AM
*Mrs.ToyaJae*'s Avatar Super Mommy
Join Date: Jun 2010
Location: South Carolina
Posts: 964
Sometimes with hormones, our bodies just react differently over a period of time. Even if we may have adjusted to something and seems like our bodies are accepting of the drug, often our bodies tend to reject them later. However, I've heard of women saying that closer to the third year the implant is loosing it's effect so you may just be in the time period where the hormones have gotten to their lowest and it's causing you this constant bleeding. However, you need to contact your doctor and let them know, they may have some suggestions for you. =) Hope that helps a little.
__________________
~*Mommy To Zion 6.23.11 & Jamel 9.1.08*~



My. Two. FAVORITE. Little. Men.


Reply With Quote
  #3  
May 5th, 2012, 03:01 PM
Veteran
Join Date: Apr 2012
Posts: 112
I had Jadelle (5year implant) for about 3,5 years.. During the time the bleeding never quite stopped. I had two long periods in one month almost constantly and I finally got the final straw when the two periods decided to merge.. In other words I had about 20 days period and 10 days without. Bleeding dysfunction is one of the most common problems with implants. If it bothers you I'd recommend you discuss other alternatives with your doctor.

*whoops.. didn't notice the post date.. well, hope this help someone
Reply With Quote
  #4  
May 5th, 2012, 04:11 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
The way your body metabolizes the hormones in the Implanon can change over time, so new side effects can kick in at any time. Irregular spotting and bleeding is one of the more common side effects.
__________________
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:05 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0